# SDR SWAA2017082215844

- Difficulty date: August 3, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Bent
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FORWARD AND AFT GIRT BAR RETAINERS BENT. R & R THE RETAINERS IAW SRM.
